Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 47, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at May 21, 2018, 6:04 PM EDT for Franklin County, Granville County, Vance County, North Carolina. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2018, 6:04 PM EDT (22:04 UTC)
- Expired
- May 21, 2018, 7:00 PM EDT
- In force
- 56 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Franklin County, NC, Granville County, NC, Vance County, NC
The radar
The Raleigh/Durham radar (KRAX), 66 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.1 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 119 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 1371 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
966
WUUS52 KRAH 212204
SVRRAH
NCC069-077-181-212300-
/O.NEW.KRAH.SV.W.0047.180521T2204Z-180521T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
604 PM EDT MON MAY 21 2018
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Southern Vance County in central North Carolina...
Central Granville County in central North Carolina...
Northern Franklin County in central North Carolina...
* Until 700 PM EDT
* At 603 PM EDT, severe thunderstorms were located along a line
extending from near Butner to near Kittrell to 12 miles northwest
of Nashville, moving northeast at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Henderson, Oxford, Louisburg, Butner, Kittrell, Stem, Centerville,
Ingleside, Gillburg and South Henderson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3634 7828 3630 7828 3627 7831 3625 7819
3626 7817 3624 7816 3625 7814 3621 7811
3620 7801 3603 7812 3613 7850 3615 7881
3628 7880 3633 7878 3636 7836
TIME...MOT...LOC 2203Z 235DEG 8KT 3621 7872 3625 7841 3614 7805
HAIL...1.00IN
WIND...60MPH
$$
772 follow-up statements
715
WWUS52 KRAH 212224
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
624 PM EDT MON MAY 21 2018
NCC069-212233-
/O.CAN.KRAH.SV.W.0047.000000T0000Z-180521T2300Z/
Franklin NC-
624 PM EDT MON MAY 21 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FRANKLIN COUNTY IS
CANCELLED...
The storms which prompted the warning have weakened across Franklin
County. Therefore, the warning has been cancelled.
LAT...LON 3634 7828 3630 7828 3623 7834 3623 7838
3617 7842 3616 7846 3618 7849 3613 7852
3615 7880 3628 7880 3633 7878 3636 7836
TIME...MOT...LOC 2223Z 193DEG 12KT 3626 7865 3631 7841
$$
NCC077-181-212300-
/O.CON.KRAH.SV.W.0047.000000T0000Z-180521T2300Z/
Vance NC-Granville NC-
624 PM EDT MON MAY 21 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHERN VANCE AND CENTRAL GRANVILLE COUNTIES...
At 623 PM EDT, severe thunderstorms were located along a line
extending from near Oxford to Henderson, moving north at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Henderson, Oxford, Butner, Stem, Lake Butner, Dabney, Gillburg,
Berea and South Henderson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
&&
LAT...LON 3634 7828 3630 7828 3623 7834 3623 7838
3617 7842 3616 7846 3618 7849 3613 7852
3615 7880 3628 7880 3633 7878 3636 7836
TIME...MOT...LOC 2223Z 193DEG 12KT 3626 7865 3631 7841
HAIL...1.00IN
WIND...60MPH
$$
77476
WWUS52 KRAH 212303
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
703 PM EDT MON MAY 21 2018
NCC077-181-212312-
/O.EXP.KRAH.SV.W.0047.000000T0000Z-180521T2300Z/
Vance NC-Granville NC-
703 PM EDT MON MAY 21 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN VANCE AND CENTRAL
GRANVILLE COUNTIES HAS EXPIRED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been allowed to expire. However gusty
winds and heavy rain are still possible with these thunderstorms.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.
LAT...LON 3634 7828 3630 7828 3623 7834 3623 7838
3617 7842 3616 7846 3618 7849 3613 7852
3615 7880 3628 7880 3633 7878 3636 7836
TIME...MOT...LOC 2302Z 235DEG 8KT 3631 7857 3636 7833
$$
77What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 3:15 PM EDT, 2 hours 49 minutes earlier.
Area forecast discussion, May 21, 3:15 PM EDT, 2 hours 49 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 315 PM EDT Mon May 21 2018 .SYNOPSIS... A moist and slightly unstable air mass will remain entrenched across central NC through the middle of the week. A cold front will move through the area on Wednesday. && .NEAR TERM /THROUGH TONIGHT/... As of 315 PM Monday... Latest sfc analysis shows a weak backdoor front stretching across the northern portion of the state, just south of the VA border. Radar shows scattered showers and tstms developing invof of this boundary. The latest HRRR shows this area of shower/tstm activity expanding as the afternoon progresses. While not every area will see rain, the best chance for rain will be north of the line from Albemarle to Clinton, this afternoon through the evening. The latest mesoanalysis shows that the best instability is located north and east of Raleigh. While there is also an area of elevated DCAPE north and east of Raleigh, deep layer shear is rather modest. This suggests that the main concern will be wet downbursts for any cells with elevated cores. Also modest mid-level winds in this mornings soundings suggest that slow-moving storms could produce locally higher rainfall amounts. Look for the storms and subsequent rain this evening to gradually diminish as the night goes on. Despite mostly cloudy conditions tonight, given the light winds and high dwpts, there could be a few patches of fog late tonight, esp areas that see the rain this evening. Low in the upper 60s to near 70. && .SHORT TERM /Tuesday through Tuesday night/... As of 315 PM Monday... The boundary that's currently over our area is expected to lift back to the north by 12Z Tuesday. However, there is some indication in models that a weak mid-level short wave moving up from the south could prolong the risk for showers across our north/northeast zones between daybreak and noon Tuesday. However, once this feature passes, a pocket of dryer air in its wake should give us a brief break in rain chances during the afternoon, esp across across the eastern half of our CWA. By Tuesday evening and night, we'll turn our attention to a cold front approaching from the northwest (the system currently across the northern/central Plains). Models suggest that pre-frontal shower and thunderstorm activity will begin approaching our western zones as early as Tuesday evening, with best chances for rain across our western and central zones overnight into Wednesday morning. With little change in the airmass, expect highs Tuesday again in the low-mid 80s and lows Tuesday night in the upper 60s. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... As of 235 PM Monday... The subtropical ridge off the Southeast coast will keep central North Carolina in a tropical airmass on Wednesday. A frontal zone dropping southward from the Mid Atlantic will enter northern parts of the region Wednesday night and become stationary close to the NC/SC border on Thursday. The tropical airmass will be suppressed to the south of the boundary Thursday and Friday before returning northward into central North Carolina over the holiday weekend. In addition, a tropical low is forecast to move northward across Cuba and the Gulf of Mexico/Florida over the holiday weekend and early next week. Diurnal heating combined with the frontal boundary will generate scattered convection Wednesday afternoon and evening. Scattered convection Thursday and Friday should be limited to locations near the NC/SC border and western Piedmont. Convection will overspread the entire region over the 3-day holiday weekend with the return of a tropical airmass and close proximity of the tropical low. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... As of 315 PM Monday... Latest satellite and obs shows VFR conditions with cigs mostly abv 15k AGL. The exception is in and near scattered shower/tstm activity, where flight conditions will briefly lower to low-MVFR or IFR cigs. These conditions will continue through the afternoon, although rain and low-MVFR cigs may become a bit more widespread along and north of a line from KINT-KGSB after 22/01Z. After 22/05z through about 22/11z , forecast soundings suggest patchy IFR conditions may develop across the eastern Piedmont and Coastal Plain, including KRWI, KRDU, and KFAY, in low cigs and some fog. After 22/11Z, look for improving conditions as any low cigs begin to lift with heating. Looking beyond 18z Tue...and unsettled and moist week will provide occasional opportunities for showers and tstms, and early morning low cigs, through the rest of the forecast period. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...np NEAR TERM...np SHORT TERM...np LONG TERM...Franklin AVIATION...np
Hazardous weather outlook, May 21, 3:56 PM EDT, 2 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 356 PM EDT Mon May 21 2018 NCZ083>086-088-222000- Anson-Richmond-Scotland-Hoke-Cumberland- 356 PM EDT Mon May 21 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ007>011-021>028-038>043-073>078-089-222000- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Sampson- 356 PM EDT Mon May 21 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This Afternoon and Tonight. Scattered showers and thunderstorms with heavy downpours are possible this afternoon and evening. If the showers and storms train across the same location, 1 to 2 inches of rain could occur in less than a couple of hours, leading to localized flooding of streets and swollen creeks. Small hail and brief strong wind gusts are also possible with the stronger storms. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Isolated severe storms are possible on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, May 21, 5:02 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Raleigh NC
502 PM EDT MON MAY 21 2018
NCZ009-026-212130-
Franklin NC-Vance NC-
502 PM EDT MON MAY 21 2018
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN VANCE
AND NORTHWESTERN FRANKLIN COUNTIES UNTIL 530 PM EDT...
At 501 PM EDT, Doppler radar was tracking developing strong
thunderstorm near Franklinton, or 9 miles northwest of Louisburg,
moving northeast at 5 mph.
Wind gusts up to 40 mph will be possible with this storm.
Locations impacted include...
Franklinton, Kittrell and Ingleside.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rain can be expected due to the slow movement of this
storm. Prolonged heavy rain will result in ponding of water on
roadways, standing water in low lying areas, and minor flooding of
creeks and streams. Drivers are urged to slow down and use extra
caution to avoid hydroplaning.
&&
LAT...LON 3619 7824 3607 7837 3611 7852 3617 7850
3618 7850 3628 7847
TIME...MOT...LOC 2101Z 205DEG 6KT 3616 7845
MORROWSpecial weather statement, May 21, 5:22 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Raleigh NC
522 PM EDT MON MAY 21 2018
NCZ023-038>040-212215-
Chatham NC-Alamance NC-Randolph NC-Davidson NC-
522 PM EDT MON MAY 21 2018
...AN AREA OF SHOWERS AND DEVELOPING THUNDERSTORMS WILL AFFECT
SOUTHWESTERN ALAMANCE...EASTERN DAVIDSON...RANDOLPH AND WESTERN
CHATHAM COUNTIES UNTIL 615 PM EDT...
At 521 PM EDT, Doppler radar was tracking an area of showers and
developing strong thunderstorms along a line extending from near
Thomasville through Asheboro to near Siler City. Movement was north
at 10 mph. Additional shower and thunderstorm development is
expected over the next hour or so.
Wind gusts up to 40 mph and locally heavy rainfall will be possible
with these storms.
Locations impacted include...
High Point, Asheboro, Randleman, North Carolina Zoo, Siler City,
Thomasville, Seagrove, Archdale, Trinity and Liberty.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3596 8016 3595 8005 3592 8004 3590 7939
3553 7942 3553 7983 3560 8023
TIME...MOT...LOC 2121Z 176DEG 7KT 3592 8003 3573 7984 3574 7955
MORROWSpecial weather statement, May 21, 5:28 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Raleigh NC
528 PM EDT MON MAY 21 2018
NCZ009-026-212230-
Franklin NC-Vance NC-
528 PM EDT MON MAY 21 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN VANCE AND NORTHWESTERN
FRANKLIN COUNTIES UNTIL 630 PM EDT...
At 527 PM EDT, Doppler radar was tracking a strong thunderstorm near
Louisburg, moving northeast at 10 mph. This storm is expected to
interact with outflow from additional storms downstream, which could
allow for short-term strengthening to occur.
Wind gusts up to 50 mph and heavy rainfall will be possible with
this storm.
Locations impacted include...
Henderson, Franklinton, Kittrell, South Henderson, Ingleside and
Gillburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3630 7829 3627 7831 3626 7827 3619 7824
3609 7835 3612 7852 3617 7850 3618 7851
3625 7851 3636 7847
TIME...MOT...LOC 2127Z 207DEG 8KT 3616 7834
MORROWLocal storm report, May 21, 5:43 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
543 PM EDT MON MAY 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 PM TSTM WND DMG 1 E WARRENTON 36.40N 78.14W
05/21/2018 WARREN NC 911 CALL CENTER
TREE DOWN ON RED HILL LOOP RD AND 158
BUSINESS EAST IN WARRENTON.
&&
JFDSpecial weather statement, May 21, 5:53 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Raleigh NC
553 PM EDT MON MAY 21 2018
NCZ008-212245-
Granville NC-
553 PM EDT MON MAY 21 2018
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL GRANVILLE COUNTY UNTIL
645 PM EDT...
At 553 PM EDT, Doppler radar was tracking a strong thunderstorm near
Creedmoor, moving northeast at 10 mph.
Wind gusts up to 45 mph will be possible with this storm.
Heavy rain and minor flooding and deadly cloud to ground lightning
will also be possible with this storm.
Locations impacted include...
Oxford, Creedmoor, Stem and Lake Butner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
45 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3631 7851 3619 7851 3612 7869 3622 7879
3634 7854
TIME...MOT...LOC 2153Z 234DEG 10KT 3620 7867
77Special weather statement, May 21, 6:00 PM EDT, 4 minutes before
Special Weather Statement National Weather Service Raleigh NC 600 PM EDT MON MAY 21 2018 NCZ040-212230- Chatham NC- 600 PM EDT MON MAY 21 2018 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CHATHAM COUNTY UNTIL 630 PM EDT... At 600 PM EDT, Doppler radar was tracking a strong developing thunderstorm near Pittsboro, moving northeast at 5 mph. Wind gusts up to 40 mph will be possible with this storm. Locations impacted include... Pittsboro. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3563 7918 3565 7925 3577 7923 3574 7910 TIME...MOT...LOC 2200Z 207DEG 5KT 3567 7921 MORROW
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 8:15 PM EDT | Special Weather Statement | RAH | Davidson | 45 min |
| May 21, 2:24 PM EDT | Special Weather Statement | RAH | Wake | 36 min |
| May 21, 2:44 PM EDT | Special Weather Statement | RAH | Durham | 31 min |
| May 21, 2:47 PM EDT | Special Weather Statement | RAH | Alamance | 28 min |
| May 21, 2:53 PM EDT | Special Weather Statement | RAH | Davie | 37 min |
| May 21, 3:02 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth | 43 min |
| May 21, 3:22 PM EDT | Special Weather Statement | RAH | Guilford | 23 min |
| May 21, 3:23 PM EDT | Special Weather Statement | RAH | Orange | 37 min |
| May 21, 3:29 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Orange | 28 min |
| May 21, 3:36 PM EDT | Special Weather Statement | RAH | Halifax | 39 min |
| May 21, 3:45 PM EDT | Special Weather Statement | RAH | Guilford | 30 min |
| May 21, 3:49 PM EDT | Special Weather Statement | RAH | Durham | 26 min |
| May 21, 3:51 PM EDT | Special Weather Statement | RAH | Person | 24 min |
| May 21, 4:05 PM EDT | Areal Flood Advisory | RAH | Chatham, Durham, Wake | 76 min |
| May 21, 4:14 PM EDT | Special Weather Statement | RAH | Durham | 46 min |
| May 21, 4:17 PM EDT | Special Weather Statement | RAH | Guilford | 43 min |
| May 21, 4:18 PM EDT | Areal Flood Advisory | RAH | Halifax | 117 min |
| May 21, 4:25 PM EDT | Flash Flood Warning | RAH | Chatham, Durham, Wake | 39 min |
| May 21, 4:29 PM EDT | Areal Flood Advisory | RAH | Guilford, Randolph | 2 hr |
| May 21, 4:33 PM EDT | Areal Flood Advisory | RAH | Alamance, Orange, Person | 2 hr |
| May 21, 4:36 PM EDT | Special Weather Statement | RAH | Warren | 24 min |
| May 21, 4:38 PM EDT | Special Weather Statement | RAH | Person | 37 min |
| May 21, 4:40 PM EDT | Special Weather Statement | RAH | Chatham | 35 min |
| May 21, 4:44 PM EDT | Special Weather Statement | RAH | Alamance | 61 min |
| May 21, 5:02 PM EDT | Special Weather Statement | RAH | Franklin | 28 min |
| May 21, 5:04 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Guilford | 28 min |
| May 21, 5:07 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Warren | 53 min |
| May 21, 5:21 PM EDT | Flash Flood Warning | RAH | Davidson, Guilford, Randolph | 114 min |
| May 21, 5:22 PM EDT | Special Weather Statement | RAH | Randolph | 53 min |
| May 21, 5:25 PM EDT | Areal Flood Advisory | RAH | Edgecombe, Franklin, Halifax, Nash, Warren | 3 hr |
| May 21, 5:28 PM EDT | Special Weather Statement | RAH | Vance | 62 min |
| May 21, 5:53 PM EDT | Special Weather Statement | RAH | Granville | 52 min |
| May 21, 6:00 PM EDT | Special Weather Statement | RAH | Chatham | 30 min |
| May 21, 6:39 PM EDT | Areal Flood Advisory | RAH | Granville, Vance | 3 hr |
| May 21, 6:39 PM EDT | Special Weather Statement | RAH | Chatham | 36 min |
| May 21, 6:44 PM EDT | Special Weather Statement | RAH | Granville | 61 min |
| May 21, 6:55 PM EDT | Special Weather Statement | RAH | Davidson | 50 min |
| May 21, 6:58 PM EDT | Special Weather Statement | RAH | Chatham | 47 min |
| May 21, 7:00 PM EDT | Special Weather Statement | RAH | Granville | 60 min |
| May 21, 7:06 PM EDT | Special Weather Statement | RAH | Anson | 39 min |
| May 21, 7:15 PM EDT | Areal Flood Advisory | RAH | Davidson, Guilford, Randolph | 2 hr |
| May 21, 7:15 PM EDT | Special Weather Statement | RAH | Wake | 45 min |
| May 21, 7:28 PM EDT | Areal Flood Advisory | RAH | Franklin, Granville, Wake | 3 hr |
| May 21, 7:45 PM EDT | Flash Flood Warning | RAH | Wake | 7 hr |
| May 21, 7:57 PM EDT | Special Weather Statement | RAH | Wake | 63 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.